# SDR QXEA200300913

- Difficulty date: July 25, 2003
- Submitted: July 29, 2003
- Operation: Air carrier
- Aircraft: N349PH
- Make and model: Dhav DHC8202
- Aircraft serial: 486
- Aircraft time: 14,180 hours, 20,006 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Fire Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EAT- ON FLIGHT 2134 ENROUTE SEA TO EAT MASTER WARNING AND CHECK FIRE DETECTION ILLUMINATED. DURING EMERGENCY CHECKLIST SELECTED LOOP A ONLY BECAUSE LOOP B WAS ILLUMINATED. MASTER WARNING AND CHECK FIRE DETECTION WENT OUT.  REMOVED AND REPLACED SWITCHING VALVE. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
